Results on soft extremally disconnectedness of soft topological spaces

Volume 17, Issue 4, pp 448-464

Publication Date: 2017-08-29

http://dx.doi.org/10.22436/jmcs.017.04.02

Authors

Baravan A. Asaad - Department of Mathematics, Faculty of Science, University of Zakho, Kurdistan-region, Iraq

Abstract

Molodtsov [D. Molodtsov, Global optimization, control, and games, III, Comput. Math. Appl., \({\bf 37}\) (1999), 19--31] studied the concept of soft sets. The concept of soft sets is introduced as a general mathematical tool for dealing with uncertainty. In this paper, we give some basic relations about different classes of soft sets and soft closure operator. The purpose of this paper is to introduce soft extremally disconnected spaces via soft sets. Furthermore, some relations of soft sets and soft closure via soft extremally disconnected spaces have been investigated.

Downloads

XML export